# SDR ABXA20160916146

- Difficulty date: September 16, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 59,420 hours, 43,325 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION OF THE DESCENT DEVICES, TWO DESCENT DEVICES FELL TO THE FLOOR, BREAKING THE SEALS. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) UNTIL THE DESCENT DEVICES WERE REWOUND, RESEALED, AND RESTOWED. THE CAUSE FOR THE DESCENT DEVICES FALLING TO THE FLOOR IS UNKNOWN.
